# SDR HEEA0012220

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1082G
- Make and model: Bell 212
- Aircraft serial: 31109
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 212075037101
- Condition: Failed
- Location: Eng N1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N1 INDICATOR NEEDLE HAS STICKY OPERATION THROUGHOUT SCALE.
